# SDR AU510001635

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 2782015810
- Condition: Deteriorated
- Location: Fuel System
- Part time: 27,268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP WIRING HARNESSES PN 27-82015-810 AND PN 27-82015-811 DETERIORATED.  FOUND DURING INSPECTION IAW AD/SWA226/51 AND SB226-28-011.
